# SDR CALA2025060605342

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 46,863 hours, 5,683 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 372CZ01Y02
- Part serial: 2078
- Condition: Faulty
- Location: Zone 100
- Part time: 46,862 hours, 5,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF L1 EICAS. RAN CHECKLIST. MESSAGE CA ME BACK. ITEM WAS PREVIOUSLY DEFERRED AND ANY REINSTATEMENT OF DEFERRAL WILL GO OVERTIME. WILL NEED POSITIVE FIND AND FIX FOUND FAULT CODE 24-16511 LATCHED. REF FIM DMC-B787-A-24-20-F0-K5A-421A-A, GCU AND GENERATOR HAVE BEEN PREVIOUSLY REPLACED. REQUIRED VFSG POWER FEEDER CABLE INSPECTION.   NO DEFECTS NOTED AT THIS TIME.   CHECKED WIRING FOR CONTINUITY AND SHORT TO GROUND FROM L1 VFSG TO P100 REF. STEP 1.B.(1). WIRING CHECKED GOOD.  REMOVED AND REPLACED CONTACTOR CK2415714 REF. AMM 24-09-01. RAN ENGINE AND CYCLED L1 GENERATOR, NO RELEVANT MESSAGES SHOWED.
